American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 97 found      Go to page: 1 2 3 4

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Richard Hind, Costantino Medori and Adriano Tomassini. On non-pure forms on almost complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3909-3922.
Abstract, references, and article information   
View Article: PDF

[3] Luigi Vezzoni. A note on canonical Ricci forms on $2$-step nilmanifolds. Proc. Amer. Math. Soc. 141 (2013) 325-333.
Abstract, references, and article information   
View Article: PDF

[4] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[5] Nicola Gigli. Second order analysis on $(\mathscr P_{2}(M),W_{2})$. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[6] Sergey Orshanskiy. A PL-manifold of nonnegative curvature homeomorphic to $S^{2} \times S^{2}$ is a direct metric product. Proc. Amer. Math. Soc. 139 (2011) 4475-4486. MR 2823093.
Abstract, references, and article information   
View Article: PDF

[7] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[8] Alberto Saracco and Adriano Tomassini. On deformations of compact balanced manifolds. Proc. Amer. Math. Soc. 139 (2011) 641-653. MR 2736345.
Abstract, references, and article information   
View Article: PDF

[9] Sebastian Goette. Scalar curvature estimates by parallel alternating torsion. Trans. Amer. Math. Soc. 363 (2011) 165-183. MR 2719677.
Abstract, references, and article information   
View Article: PDF

[10] Mathieu Stiénon. Generalized Moser lemma. Trans. Amer. Math. Soc. 362 (2010) 5107-5123. MR 2657674.
Abstract, references, and article information   
View Article: PDF

[11] Andrzej Derdzinski and Tadeusz Januszkiewicz. Totally real immersions of surfaces. Trans. Amer. Math. Soc. 362 (2010) 53-115. MR 2550145.
Abstract, references, and article information   
View Article: PDF

[12] Andreas Cap. AHS-structures and affine holonomies. Proc. Amer. Math. Soc. 137 (2009) 1073-1080. MR 2457449.
Abstract, references, and article information   
View Article: PDF

[13] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information   
View Article: PDF

[16] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sema Salur. Asymptotically cylindrical Ricci-flat manifolds. Proc. Amer. Math. Soc. 134 (2006) 3049-3056. MR 2231631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takuji Sato. Almost Hermitian structures induced from a Kähler structure which has constant holomorphic sectional curvature. Proc. Amer. Math. Soc. 131 (2003) 2903-2909. MR 1974348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shigenori Matsumoto. Affine flows on 3-manifolds. Memoirs of the AMS 162 (2003) MR 1955493.
Book volume table of contents   

[23] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Bohr. Immersions of surfaces in almost--complex 4--manifolds. Proc. Amer. Math. Soc. 130 (2002) 1523-1532. MR 1879979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emmanuel Ferrand. On Legendrian knots and polynomial invariants. Proc. Amer. Math. Soc. 130 (2002) 1169-1176. MR 1873793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Mikrut. Fillable contact structures on torus bundles over circles. Proc. Amer. Math. Soc. 130 (2002) 599-607. MR 1862144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wolfgang Bertram. Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001) 2531-2556. MR 1814081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chikako Mese. The Bernstein problem for complete Lagrangian stationary surfaces. Proc. Amer. Math. Soc. 129 (2001) 573-580. MR 1707155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 97 found      Go to page: 1 2 3 4